Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

my mom (age 58) has been on fenofibrate for about six months now and for the last three days she is having a constant low fever. She’s not taking any other medications except this one to lower her triglyceride levels and when she first started taking fenofibrate she only had digestive issues from it. Now, she doesn’t have any other sign of cold or flu, but she is fatigued from this constant fever.

Can my mom’s fever be caused by fenofibrate, and if it is, is this a side effect that would require her to see a doctor? How dangerous is this situation?

Loading...

Hi,

I definitely recommend you to call in your mom's doctor office - fenofibrate can cause fever, and it can be potentially very serious side effect.

Of course, since at the moment your mom is having only low grade fever there is also a chance that it's caused by something else, but in this case I'd recommend you to be on the safe side and have your mom see a doctor, perhaps runs some tests, and find out what is causing her fever.

Reply

Loading...